# SDR 2010FA0000449

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N241DE
- Make and model: Emb EMB-500
- Aircraft serial: 50000070
- Aircraft time: 129 hours, 107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 900050343
- Part serial: SEP090129
- Condition: Intermittent
- Location: Brake System
- Part time: 10 hours, 4 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, "BRAKE FAIL" CAS MESSAGE WAS DISPLAYED FOR A FEW MOMENTS THEN WOULD EXTINGUISH.  BRAKES WERE ALWAYS OPERATIONAL.
